# SDR SWIA202401301128

- Difficulty date: November 28, 2023
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N746SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10202
- Aircraft time: 47,954 hours, 31,466 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: UNKNOWN
- Condition: Chafed
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AILERON UPPER SKIN IS CHAFED ON THE LOWER SIDE OF THE TRAILING EDGE BETWEEN AILS343.35 & AILS337.03   (C-CHECK RO 1/30/2024)   INSTALLED NEW LEADING EDGE SKIN ON RH AILERON PER REF CRJ 700 SRM 51-42-21-001-001-A01 AND CRJ 700 SRM 51-42-27-001-001-A01 AND DWG CC670-13000, REV -D. SEE CONTINUATION FOR WORK PERFORMED    C/W TASK CARD 51-900-1002-SKY
